# SDR UHLA2012052300163

- Difficulty date: May 23, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 18,817 hours, 12,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LOWER RIGHT GIRT BAR INDICATOR INOP.  FOUND R2 GIRT BAR RED INDICATION FLAG OBSCURED BY BLUE FILM.  REMOVED FILM AS REQUIRED, OPS CHECK GOOD IAW AMM 52-42-22.
